# SDR 304AW0005

- Difficulty date: April 18, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,961 hours, 31,917 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER POPS DC CIRCUIT BREAKER.  PLACED ON MEL 22-3-1 AND PERFORMED RUDDER PRESSURE REDUCER SYSTEM TEST PER MM 22-12-01.  04/22/2004:  REPLACED YAW DAMPER COUPLER PER MM 22-12-13.  SYSTEM CHECKS NORMAL PER ADJUSTMENT/TEST.
